# SDR 9802409863

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL CHECK, FOUND THAT THE INTERIOR TAILCONE RELEASE HANDLE FAILED PULL TEST.  ADJUSTED INTERNAL TAILCONE RELEASE SYSTEM.  FUNCTIONAL CHECK OK.
